MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293062030
Medical Device Problem Codes Stretched (1601); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device was not returned for evaluation.Lot number was not provided therefore a ship history of previous lots sent to the customer was reviewed, dhr found no issues.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
It was reported that partial deployment and stent elongation occurred.The long, diffuse, chronic total occlusion (cto) lesion was located in the left superficial femoral artery (sfa).The lesion was from the origin of the sfa all the way to the popliteal and below that to the trifurcation.A 6 x 200 x 130 innova¿ stent was advanced contralateral over an unknown guidewire and stent deployment was initiated from the popliteal coming back up the sfa.At some point, there was an issue with deployment.The physician was not sure if the stent stopped deploying or he pulled back on the pull grip too soon.The stent was deployed completely but was stretched all the way into the external iliac and the integrity of the stent was compromised.Four additional stents were placed from the beginning to the end of the stretched stent.There was a good result for the patient with no additional complications.The procedure was completed and the patient¿s status was reported as fine post procedure.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6980915
Report Number2134265-2017-10413
Device Sequence Number648834
Product Code NIP
UDI-Device Identifier08714729874065
UDI-Public08714729874065
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939293062030
Device Catalogue Number39293-06203
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;